Am feeling slightly weird. Don't know if it's the lack of sleep or the fact I haven't taken Xanax for a night. Had very light sleep and nightmares. Would these symptoms go away immediately once I take a Xanax during the day or it's just basically a lack of sleep issue?
Although you are on a small dose of Xanax, it is known to have a reputation for being habit forming if used for extended periods. On abrupt cessation I would expect light and/or disturbed sleep for up to a couple of weeks, if you are unlucky, especially if you have been used to taking them before bed. If you have only been taking them for a short while things should return to normal far faster.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Sep 2010 • 1 answer
Posted 19 Oct 2010 • 5 answers
Posted 29 Oct 2011 • 1 answer
Neck surgery oct 2011, dr put me on dilaudid for 10 months, then detox in dec to get off.now having?
Posted 23 Feb 2013 • 4 answers
Posted 23 May 2013 • 3 answers